Vol. 22(2021) No. 2



  Positive solutions of nonlinear third-order boundary value problems involving Stieltjes integral conditions
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 933-946, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.61

Authors: Liu Yang, Hui Zhou and Chunfang Shen

Abstract: In this paper, by using the Guo-Krasnoselskii theorem, we investigate the existence and nonexistence of positive solutions of a class of boundary value problem of third-order nonlinear differential equation involving Stieltjes integral conditions. Under some growth conditions imposed on the nonlinear term, we obtain explicit ranges of values of parameters with which the problem has a positive solution and has no positive solution respectively. An example is given to illustrate the main results of the paper.

Key Words and Phrases: Positive solution, boundary value problem, fixed point, cone.

2010 Mathematics Subject Classification: 45C05, 34B18, 47H10.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review